Gaviscon Double Action Tablets Handy Pack 12 Mint

Regular price
£3.98
Regular price
Sale price
£3.98
Description

Gaviscon Double Action Peppermint Tablets (12) bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. These double-action tablets work by:

1. Neutralising excess stomach acid to relieve pain and discomfort.
2. Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

  • Handy Pack - Great for when your out and about.
  • 12 peppermint flavour tablets.
  • Chewable.
  • Double-Action.
  • Contains Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.
  • Suitable for adults and children over 12 years of age.

Gaviscon Double Action Tablets (12) are used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example following meals or during pregnancy, and symptoms of excess stomach acid.

Directions for Use:

For oral administration. Chew thoroughly before swallowing. When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.

Caution:

Do not take this product if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred.

Ingredients:

250mg Sodium Alginate, 106.5mg Sodium Bicarbonate, 187.5mg Calcium Carbonate, Xylitol, Carmellose Sodium, Magnesium Stearate, Macrogol 20, 000, Mannitol (E421), Copovidone, Acesulfame-K, Aspartame (E951), Mint Flavour and Carmoisine Lake (E122). These tablets do not contain sugar or gluten.